# SDR USAA970125

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1064
- Part time: 35,145 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND 1 INCH CRACKED FRAME STA 1064 STR 16R.  CUT OUT DAMAGE, FABRICATED DOUBLER AND INSTALLED, REPAIRED PER SRM 51-40-3 FIG 1.  (X)
